See Alike in...

Alike App

Browser

The.Morrigan

573d

my depression and my mystery illnesses are really starting to be a pain in my ass. everytime I start to feel a bit better something happens. like. yesterday was the last day of my meds to help with some inflammation in my lower back and hips, was feeling great! was super excited that maybe now I'd have a chance to start getting back to my old life and back in working order (I run a small hobby farm with horses and I'm usually extremely active out in the barn). so what happened that could make this turn bad? I sat down on a stool. a stool we've had no issues with for years! I sat my ass down for it to completely shatter under me slamming me into the tile floor with a leg stuck under, you guess it, my lower back. I'm at square one all over again.. it's been the same story for the long 20 years I've had on this flying space rock :') everytime I come up with something to fix 'X' something always comes up and smashes it into the dirt.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion